cardiologist-icon
Heart and brain problem
Hi, My father is having blood clots in brain and also slow movement of blood in heart which we found in angiogram test. he is having hypothyroid also. Medicines he is using sorbitrate and some other tabs. we are identifying the swelling of skin like a balloon on legs and colour of skin changed to black spots are appearing. what is the cause i want to know
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your question has no clarity... Kindly reframe your question properly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.